# SDR FDEA201607012212

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP (FLAP SIDE) OUTBOARD AFT HINGE PIVOT OUTBOARD HOLE BORE CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA: 1.294", FINAL HOLE DIA: 1.327",  MAXIMUM ALLOWABLE HOLE DIA: 1.220", OVERSIZE BUSHING FABRICATED AND INSTALLED IAW EA NR 1-5750-127720B, PART 5, STEP 1A AND 1E.  TITLE: WINGS-LT WING INBD FLAP OTBD HINGE, FLAP SIDE PIVOT BORE-REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REF TO WRI: 57504773 FOR WORK DETAILS.
